# SDR 06FDEA0803

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- Engine: Ge CF680
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT WING UPPER STRINGER 13 STRINGER END FOUND TWO FASTENER HOLES ELONGATED AT XORS 562 AND XORS 550.  REPAIR CARRIED OUT IAW FEDEX EA 1-5710-90767.
